English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Risikoallokation in einem Marktsystem

Hellwig, M. (1986). Risikoallokation in einem Marktsystem. Schweizerische Zeitschrift für Volkswirtschaft und Statistik, 122, 231-251.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-7305-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-7306-B
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Hellwig, Martin1, Author              
Affiliations:
1Max Planck Institute for Research on Collective Goods, Max Planck Society, ou_2173688              

Content

show

Details

show
hide
Language(s):
 Dates: 1986
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Schweizerische Zeitschrift für Volkswirtschaft und Statistik
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 122 Sequence Number: - Start / End Page: 231 - 251 Identifier: -